JournalsemVol. 67, No. 1pp. 18–25

A pretty binomial identity

  • Tewodros Amdeberhan

    Tulane University, New Orleans, USA
  • Valerio de Angelis

    Xavier University, New Orleans, USA
  • Minghua Lin

    University of Regina, Regina, Canada
  • Victor H. Moll

    Tulane University, New Orleans, USA
  • B. Sury

    Indian Statistical Institute, Bangalore, India
A pretty binomial identity cover
Download PDF

Cite this article

Tewodros Amdeberhan, Valerio de Angelis, Minghua Lin, Victor H. Moll, B. Sury, A pretty binomial identity. Elem. Math. 67 (2012), no. 1, pp. 18–25

DOI 10.4171/EM/189